# SDR AUS20011244

- Difficulty date: September 14, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Part number: 6461401
- Condition: Broken
- Location: Reciprocating En
- Component: Reciprocating En, Cont, IO520M
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(AUS) LH ENGINE CYLINDER HOLDDOWN STUD BROKEN. CRANKCASE CRACKED. SEE ALSO MDR 01/1243.
